Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is vaginal bleeding a common symptom in women taking Provera tablets?

Hello doc, so I think I’m pregnant but I’m on the Depo Provera. I may I was was having unsafe sex and took my morning after 2/3 days later. I would repeatedly do that. Then I notice I was bleeding for 1 week after taken the pill. Meanwhile I was still having unprotected sex while I was bleed and he would continue cum inside me. In June I went on the shot and I’ve bleed for 5 months, some days no blood bit when I bleed it’s dark. Prior to that I have back pain, I throw up a lot, I have a heavy appetite, headache but I only have pain on the left side of my tummy and now it move to the back. Only my belly is getting big
Tue, 30 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Menstrual irregularities, persistent spotting, and even absent menstrual cycles can occur while on Depo Provera. However, I would recommend getting a pregnancy test done as well to rule out pregnancy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Lekshmi Rita Venugopal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doctor im 25 year old unmarried women. im suffering with bleeding problem.. i went to doctor 1st she prescribed me trapic mf 3 days and...